MathSciNet Relay Station
MathSciNet bibliographic data
MR520238 62E10 (62F15)
Diaconis, Persi; Ylvisaker, Donald Conjugate priors for exponential families. Ann. Statist. 7 (1979), no. 2, 269–281.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement